Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the consistency of quantum field theory


Author: Reese T. Prosser
Journal: Bull. Amer. Math. Soc. 69 (1963), 552-557
DOI: https://doi.org/10.1090/S0002-9904-1963-10995-7
MathSciNet review: 0151156
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F.J. Dyson, The S-matrix in quantum electrodynamics, Phys. Rev. (2) 75 (1949), 1736-1755. MR 31388
  • 2. I. E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom, Mat.-Fys. Skr. Dansk Vid. Selsk. 31 (1959), 1-39. MR 112626
  • 3. A. S. Wightman, Les problèmes mathématiques de la thèorie quantique des champs. Colloques Internationaux du Centre National de la Recherche Scientifique LXXV, Centre National de la Recherche Scientifique, Paris, 1959, pp. 1-38. MR 127797
  • 4. A. Galindo, On a class of perturbations in quantum field theory, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1128-1131. MR 142323


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10995-7

American Mathematical Society